# SDR FDKA200711315

- Difficulty date: November 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 13,023 hours, 12,500 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011768500
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM FLT 6067 BHM (0725 PHX LCL) - BAG SMOKE TEST LIGHT STAYS ILLUMINATED.  REMOVED AND REPLACED BAG FAN AND SMOKE RELAYS.
